International Journal of Scientific and Research Publications

IJSRP, Volume 10, Issue 4, April 2020 Edition [ISSN 2250-3153]


On πg(αg)* – continuous maps and πg(αg)* - irresolute maps in Topological Spaces
      R.Savithiri, A.Manonmani,M.Anandhi
Abstract: In this paper, we have introduced the concept of continuous, irresolute and homeomorphism maps of πg(αg)* closed set. Some of the fundamental properties of this set are studied. And their application also given namely, πg(αg)* –T1/2 – space.

Reference this Research Paper (copy & paste below code):

R.Savithiri, A.Manonmani,M.Anandhi (2020); On πg(αg)* – continuous maps and πg(αg)* - irresolute maps in Topological Spaces; International Journal of Scientific and Research Publications (IJSRP) 10(04) (ISSN: 2250-3153), DOI: http://dx.doi.org/10.29322/IJSRP.10.04.2020.p10094
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.